# SDR LR7A2019121062217

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,471 hours, 23,748 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE FOUND LEFT HAND FLAP DENTED AND SCRATCHED AT FLAP STATION 196 LOWER.   SCRATCH AND DENT 3.25'' APROX. .150 DEPTH / REPAIRED CRACK IAW SMP583 FIGURE 51-140-12  LP 92088
